Positivity preserving high order schemes for angiogenesis models
dc.contributor.author | Carpio Rodríguez, Ana María | |
dc.contributor.author | Cebrián, Elena | |
dc.date.accessioned | 2024-01-18T18:33:14Z | |
dc.date.available | 2024-01-18T18:33:14Z | |
dc.date.issued | 2022 | |
dc.description.abstract | Hypoxy induced angiogenesis processes can be described by coupling an integrodifferential kinetic equation of Fokker–Planck type with a diffusion equation for the angiogenic factor. We propose high order positivity preserving schemes to approximate the marginal tip density by combining an asymptotic reduction with weighted essentially non oscillatory and strong stability preserving time discretization. We capture soliton-like solutions representing blood vessel formation and spread towards hypoxic regions. | en |
dc.description.department | Depto. de Análisis Matemático y Matemática Aplicada | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.sponsorship | Ministerio de Ciencia, Innovación y Universidades (España) | |
dc.description.status | pub | |
dc.identifier.citation | Carpio Rodríguez, A. M. y Cebrián, E. «Positivity Preserving High Order Schemes for Angiogenesis Models». International Journal of Nonlinear Sciences and Numerical Simulation, vol. 23, n.o 6, octubre de 2022, pp. 917-29. https://doi.org/10.1515/ijnsns-2021-0112. | |
dc.identifier.doi | 10.1515/ijnsns-2021-0112 | |
dc.identifier.essn | 2191-0294 | |
dc.identifier.issn | 1565-1339 | |
dc.identifier.officialurl | https://doi.org/10.1515/ijnsns-2021-0112 | |
dc.identifier.relatedurl | https://www.degruyter.com/document/doi/10.1515/ijnsns-2021-0112/html | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/93936 | |
dc.issue.number | 6 | |
dc.journal.title | International Journal of Nonlinear Sciences and Numerical Simulation | |
dc.language.iso | eng | |
dc.page.final | 929 | |
dc.page.initial | 917 | |
dc.publisher | De Gruyter | |
dc.relation.projectID | info:eu-repo/grantAgreement/AEI/Plan Estatal de Investigación Científica y Técnica y de Innovación 2013-2016/MTM2017-84446-C2-1-R/ES/MODELOS MATEMATICOS Y TECNICAS PARA AGREGADOS CELULARES/ | |
dc.rights.accessRights | open access | |
dc.subject.keyword | Angiogenesis | |
dc.subject.keyword | Asymptotic reduction | |
dc.subject.keyword | Fokker–Planck | |
dc.subject.keyword | High order schemes | |
dc.subject.keyword | Kinetic models | |
dc.subject.keyword | Positivity preserving | |
dc.subject.ucm | Análisis numérico | |
dc.subject.ucm | Biomatemáticas | |
dc.subject.unesco | 1206 Análisis Numérico | |
dc.title | Positivity preserving high order schemes for angiogenesis models | en |
dc.type | journal article | |
dc.type.hasVersion | AM | |
dc.volume.number | 23 | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | f301b87d-970b-4da8-9373-fef22632392a | |
relation.isAuthorOfPublication.latestForDiscovery | f301b87d-970b-4da8-9373-fef22632392a |